# SDR DL767971505

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SEAT TRACKS LOCATED AT LBL 33, 55 AND RBL 54 WERE FOUND CRACKED IN THE VERTICAL WEB OF THE UPPER CHORD AT APPROX FS 786 AS DESCRIBED IN S/B 767-57-0029.  IN ADDITION, PREVENTATIVE MODIFICATIONS TO THE LBL/RBL 33 AND LBL/RBL 54 FLOORBEAMS ARE BEING ACCOMPLISHED.  REPAIRED PER ERA 330447-14.
